# SDR FDEA202105141225

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 74,070 hours, 28,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK INOPERATIVE.  REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK REF AMM: 52-11-08-8. DOOR HOLD   OPEN LOCK OPERATES NORMAL.  DOOR HOLD OPEN LOCK MPN 10N0244-7 CPN 5214377 NSN.   A/C OK FOR SERVICE.
